# SDR SIMA20140517014

- Difficulty date: May 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 34,450 hours, 31,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND ALL NUTPLATE HOLES ON THE ABOVE FLOOR SECTION OF FRAMES 65 & 68.  BLENDED DAMAGED AREA ON ALL NUTPLATE HOLES ABOVE FLOOR ON FRAMES 65 & 68 IAW SRM 51-10-03.  ACCEPTED AS IS IAW ERS-EM-5300-483.  SEE WIP & TASK FOR DETAILS.
